# SDR COMA0060903

- Difficulty date: November 9, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 7,573 hours, 7,794 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Part serial: 106C5943
- Condition: Misinstalled
- Location: Lt Overheat
- Part time: 6,102 hours, 6,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

LEFT WING OVERHEAT WARNING.  SEALED THE OVERHEAT SENSOR WITH HIGH TEMP SEALANT.
